# SDR DL72S953956

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6516224101
- Condition: Gouged
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 1 L/E SLAT WAS FOUND WITH LOWER SKIN GOUGED AT ACTUATOR ATTACH RIBS.  REPAIRED PER SRM 57-50-3.
